# SDR COMA9610124

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1202033049
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A LARGE DENT WAS FOUND ON THE FUSELAGE AFT RIGHT LOWER SKIN JUST FORWARD OF FRAME 45 BETWEEN STRINGERS 19R AND 20R.  THE DAMGE WAS REPAIRED PER EMB120 SRM 53-00-01.
